# SDR AALA201802289027

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 15,729 hours, 2,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F100066001
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT THE L2 DOOR FELL OFF.   REPLACED THE DOOR EXIT SIGN.
